# SDR UHLA2011083100281

- Difficulty date: August 31, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N856RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000078
- Aircraft time: 17,740 hours, 9,963 cycles
- System (JASC): 5240 · Service Doors
- Part: Window
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R DOOR ARMED INDICATOR DOES NOT SHOW CLEARLY THROUGH VIEWING WINDOW.  ADJUSTED ARM/DISARM VIEWING WINDOW AS REQUIRED IAW EMB MM 52-41-40.  OPS CHECK GOOD.
